# SDR 9506049753

- Difficulty date: April 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N753NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47117
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fs 408
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND .5 INCH CRACK RADIATING FROM FS 408 VERTICAL FLOORBEAM SUPPORT ATTACH FASTENER, RIGHT OUTBOARD END OF BEAM.  REPAIRED PER EA 97-097464.
